Red needle marks normal after Infini RF? (Photo)
Doctor Answers 3
Needles marks can occur and are normal the first few days following INFINI treatment especially for ethnic skin types and also depending on how superficial the needles were penetrating. Your red marks look with in the normal range of marks 3 days after INFINI. They should continue to disappear. If they persist a Vbeam laser treatment will help reduce redness. If hyperpigmentation occurs 3 weeks after treatment you can start Retin A and a bleachin cream such as Lytera or Hydroquinone. I generally recommend deeper treatments on ethnic skin types to avoid hyper pigmentation.
Red marks from Infini after a few days
This looks within the normal range. I would use growth factor creams and Retin A. If the redness persists, Excel V laser or VBeam is helpful in faster healing. Make sure this was really the Infini, because in your area there are many similar devices with uninsulated needles which would lead to more downtime and more needle marks showing.
Needle marks are normal after an infini treatment. Swelling also occurs. Every patient is different and healing also varies. Most of my patients heal faster than what you have mentioned, but it does not appear there is any complication from the procedure. I would recommend that you see your doctor and make sure all is well.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.